# SDR FDEA201910172682

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 8,268 hours, 3,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP LOWER SKIN HAS NUMEROUS DENTS. REPAIRED LEFT WING O/B FLAP LOWER SKIN DENTS IAW B767 SRM: 57-53-01-01A, 51-70-00-2R,   51-70-07-2R-G, 51-70-07-0G, AMM: 51-61-00-0, 51-21-10-307-020, 51-21-10-07; H-2750-T0350063-  P1   FLIGHT CONTROL-T/E FLAPS-LH OUTBD FLAP, TRAILING EDGE SKIN, DENT, RSC SRM REPAIR T  TRACKING  PERMANENT MAJOR REPAIR
